# SDR SWAA2025021984885

- Difficulty date: January 10, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#27 A-043 FLIGHT COMPARTMENT FLOOR PANEL 211AF HAS CORROSION ON BOTTOM FWD EDGE STA 259.5 BL 0 WL 208<[01] REPLACED IAW SRM 51-40-02-0G-0 & BOEING DWG: 141A631 REV: B ATAG: WN 49596 P/N: 141A5133U15ATSMR0;[02] FAULT RESOLVED ON OTHER FAULT. SEE FAULT TTG8Q00Y4M96 WHERE PANEL WAS REMOVED AND REPLACED.;[03] VERIFIED STEP 2 AUDIT CW
